# SDR FDEA200912034343

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 57,933 hours, 11,277 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND NR 2 ENGINE PATIO ACCESS DOOR ON BOTTOM OF FUSELAGE IS MISSING.  NOTED DAMAGE TO  SKIN AREA AFT OF DOOR CUT AND ALSO HINGE ATTACH  POINT IS DAMAGE.  INSTALLED NEW TAILCONE IAW AMM 53-52-01-4.
